Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify agitation

Posted by SLS on March 2, 2003, at 21:47:52

In reply to Re: Abilify agitation, posted by kb on March 2, 2003, at 16:02:53

> I had difficulty sleeping on abilify due to restlessness and my pdoc told me to stop taking it.

I think Abilify can cause insomnia even when it isn't producing akathisia. I wouldn't use insomnia alone as an indicator of akathisia. I think most people experience insomnia when they first start taking Abilify. It made my sleep rather choppy at first. I used Ativan for the first week or so to help sleep through the night. The insomnia has since abated. I began at 20mg per day and have remained at that dosage for these last three weeks. I am taking it in the hope it will augment antidepressants to treat my very stubborn bipolar depression.

- Scott




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:205257